# SDR AWXA200700238

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 30,512 hours, 11,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53472172204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL- MAJOR REPAIR - FOUND CORROSION ON MAIN CABIN LONGITUDINAL BEAM, +Y1292, FR 66 +5" - FR 67 + 15".  REPLACED MAIN CABIN LONGITUDINAL BEAM, +Y1292, FR 66 +5" - FR 67 + 15" IAW A320 SRM 51-72-11 PAGE 1 AND 2.
